# SDR DLM88011745

- Difficulty date: November 1, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 30,059 hours, 23,771 cycles
- Engine: Pwa JT8D219
- Engine time: 33,758 hours, 28,057 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX536523
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SYS HYD FAILURE AT FLT 290 WITH 19 QT OF FLUID AT ZERO PRESSURE.  ATTEMPT TO RESTORE HYD POWER AS PER POM WITH AUX PUMP ON AND TRANSFER PUMP ON IN FLT AND STILL HAD NO PRESSURE IN THE LEFT SIDE.  REPLACED LEFT ENGINE HYD PUMP.  ALSO, REPLACED ALL FILTERS.
